Economics at your fingertips  

Ricardo's Theory of Tax Incidence: A Comment

Guido Erreygers ()

Cambridge Journal of Economics, 1995, vol. 19, issue 6, 819-25

Abstract: In a recent article in this journal, Takuo Dome examined Ricardo's theory of tax incidence by means of a formal model. In this comment, some of Dome's results are sharpened. Dome formulated sufficient conditions, which moreover contained endogenous variables. It is shown that these conditions can be replaced by conditions which are both necessary and sufficient and which contain exogenous variables only. (c) 1995 Academic Press Limited Copyright 1995 by Oxford University Press.

Date: 1995
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Cambridge Journal of Economics is currently edited by Jacqui Lagrue

More articles in Cambridge Journal of Economics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().

Page updated 2020-01-06
Handle: RePEc:oup:cambje:v:19:y:1995:i:6:p:819-25